# SDR SWIA201230040

- Difficulty date: March 12, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 20,470 hours, 12,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) CRACK FOUND AT FS 274.00 LBL 9.0.    REPAIRED CRACK AT FS 274.00 LBL 9.0.
